# SDR 07FDEA00632

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 49,085 hours, 11,112 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Duct
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE TELESCOPIC DUCT CUTOUT FOUND CRACKED. (SUPPLEMENTAL 23 MARCH 07)  CRACK AT RIGHT HAND WING FIXED LEADING EDGE TELESCOPIC DUCT CUTOUT REPAIRED AS   PER SRM 57  -10-00 FIGURE 42 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
